# SDR SWAA2021080589738

- Difficulty date: May 17, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 540 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 LBL24 PANEL BREAK IS DAMAGED / LOCATED; DRILLED FASTENER HOLES; AND INSTALLED NEW PANEL BREAK ASSY AT STA 540; 0 BL TO LBL 24 PER SRM 51-40-02. SEE SUBTASK FOR ADDITIONAL WORK PERFORMED.
